# SDR CHQA200600104

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 13,031 hours, 9,928 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 9891 - SDF-STL - DURING CLIMBOUT WHILE LEVEL AT FL180 AND WAITING FOR FURTHER CLIMB CLEARANCE, THE CABIN ALTITUDE ALERT WENT OFF.  THE ALTITUDE AT THE TIME OF ALERT WAS 11500 AND RISING.  ALL INDICATIONS ON THE EICAS SEEMED NORMAL DURING CLIMB CHECK AT 10000 FEET.  DECLARED AN EMERGENCY AND DESCENDED TO 10000 FEET.  RAN BOTH NORMAL AND ABNORMAL CHECK LISTS AND LANDED BACK IN SDF WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL CONTROLLER.
